Lenhard L. Ng, Associate Professor

Lenhard L. Ng
Office Location:  231 Physics Bldg, Durham, NC 27708
Office Phone:  (919) 660-6972
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~ng/

Teaching (Fall 2016):


Ph.D.Massachusetts Institute of Technology2001
ABHarvard University1996

Research Interests: Symplectic geometry, Low dimensional topology, Contact geometry, Knot theory, Holomorphic curves


Symplectic geometry • Low dimensional topology • Contact geometry • Knot theory • Holomorphic curves

Current Ph.D. Students  

Postdocs Mentored

Undergraduate Research Supervised

Recent Publications

  1. C. Cornwell, L. Ng, and S. Sivek, Obstructions to Lagrangian concordance, Algebraic & Geometric Topology (Accepted, 2015) [arXiv:1411.1364]
  2. L. Ng, D. Rutherford, V. Shende, S. Sivek, and E. Zaslow, Augmentations are sheaves (Submitted, 2015) [arXiv:1502.04939]
  3. L. Ng, D. Rutherford, V. Shende, and S. Sivek, The cardinality of the augmentation category of a Legendrian link (Submitted, 2015) [arXiv:1511.06724]
  4. R Lipshitz, L Ng and S Sarkar, On transverse invariants from Khovanov homology, Quantum Topology, vol. 6 no. 3 (2015), pp. 475-513, ISSN 1663-487X [doi]
  5. T Ekholm and L Ng, Legendrian contact homology in the boundary of a subcritical weinstein 4-Manifold, Journal of Differential Geometry, vol. 101 no. 1 (2015), pp. 67-157, ISSN 0022-040X  [abs]
Recent Grant Support

Conferences Organized